Research output: Contribution to journal › Article › peer-review
The bellman functions for a certain two-weight inequality : A case study. / Vasyunin, V.; Volberg, A.
In: St. Petersburg Mathematical Journal, Vol. 18, No. 2, 01.01.2007, p. 201-222.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - The bellman functions for a certain two-weight inequality
T2 - A case study
AU - Vasyunin, V.
AU - Volberg, A.
PY - 2007/1/1
Y1 - 2007/1/1
N2 - A formula is presented for the exact Bellman function of a certain “toy” two-weight problem. This adds one more function to a short list of other Bellman functions for which the precise expressions have recently been found. The case study reveals essential features of finding Bellman functions in general and gives the extremal sequences for the problem. Some open questions are posed.
AB - A formula is presented for the exact Bellman function of a certain “toy” two-weight problem. This adds one more function to a short list of other Bellman functions for which the precise expressions have recently been found. The case study reveals essential features of finding Bellman functions in general and gives the extremal sequences for the problem. Some open questions are posed.
KW - Bellman function
KW - Sawyer test
KW - Two-weight estimate
UR - http://www.scopus.com/inward/record.url?scp=85009772415&partnerID=8YFLogxK
U2 - 10.1090/S1061-0022-07-00953-3
DO - 10.1090/S1061-0022-07-00953-3
M3 - Article
AN - SCOPUS:85009772415
VL - 18
SP - 201
EP - 222
JO - St. Petersburg Mathematical Journal
JF - St. Petersburg Mathematical Journal
SN - 1061-0022
IS - 2
ER -
ID: 49879745